# SDR AALA201506179004

- Difficulty date: May 31, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 44,808 hours, 25,410 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100200
- Condition: Excess Play
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, RT ELEVATOR NR 1 HINGE FITTING HAS EXCESSIVE PLAY.  REPLACED THE RT ELEVATOR NR 1 HINGE FITTING IAW AMM 55-16-42-400-001-A.
